# SDR SWIA202157085

- Difficulty date: January 20, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 785
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H SIDE SEAT RAIL TRIM RETAINER (HAT CHANNEL) IS CORRODED AFT OF THE EMER EXIT AT APPROX FS785.   (C-CHECK) RO 3/25/2021    REPLACED SEAT RAIL RETAINER (HAT CHANNEL) AND SEAT RAIL ON L/H SIDE FROM FS785 TO FS847 REF CRJ-700 AMM 53-00-49-400-801-A17, USED CALIBRATED TOOL TUC4978 CAL DUE DATE: 30-JUN-21 / ORDERED HARDWARE AS REQUIRED FOR INSTALLATION  / SEE CONTINUATIN CARD FOR DETAILS
